# SDR SWAA2023080184173

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8859Q
- Make and model: Boeing 737-8
- Aircraft serial: 42657
- Aircraft time: 1,119 hours, 635 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLASHLIGHT WONT TEST<[01] R&R?ED FLT DECK FLASHLIGHT BATTERY PER MM 25-64-00. TEST GOOD
